Motrin PM Pain Reliever & Nighttime Sleep-Aid Coated Caplets 200mg
Ease today’s aches & get the sleep you need with Motrin PM. Each caplet contains 200 mg of ibuprofen & 38 mg of a nighttime sleep-aid for occasional sleeplessness associated with minor aches & pains.
- For relief of occasional sleeplessness when associated with minor aches and pains
- Helps you fall asleep faster
- New PM Caplets
- Ibuprofen, 200mg / Diphenhydramine Citrate, 38mg Tablets
- Pain Reliever (NSAID) /Nighttime Sleep-Aid
- 80 Coated Caplets